Back issues No.1 - 2009 / Case Report  
 
 

Full Text PDF

 

Fenofi brate-Induced Photosensitivity-A Case Report and Literature Review
Jin-Bon Hong Shiou-Han Wang Chia-Yu Chu
Dermatol Sinica 27: 37-43, 2009

Fenofi brate, a fi bric acid derivative, is among the most commonly used antihyperlipidemic
medications. Although variable kinds of cutaneous eruption occurred in about 2% of fenofibrate
users, photosensitivity was assumed to be a rare manifestation. Herein we report a case of
fenofi brate-induced photosensitization confi rmed by photopatch testing. Reviewing the literature,
fenofibrate-induced photosensitivity has been infrequently reported since 1980s. Besides, we
also discuss the cross-photosensitization between fenofi brate and ketoprofen.

   
   
 
 
You are visitors    
Copyright © 2008 THE Taiwanese Dermatological Association. All Rights Reserved. Email: dermatol.sinica@gmail.com Tel:886-2-2518-5126~7 Fax:886-2-2518-5128